# SDR AALA200800830

- Difficulty date: April 7, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 59,526 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHT AT SEAT 4B HIT BY PASSENGER BAG AND SEPARATED FROM SEAT.  RESECURED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 4B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
